# SDR SWAA2021090713813

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 45,108 hours, 22,704 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 284A0834
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATION INOP IN CRUISE. ; / [01] OK TO CONTINUE PER MEL 28-7-01. SP1; SP3; SP28; [02] REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT PER AMM 28-41-81. OPS CHECK GOOD. THIS CLEARS MEL 28-7-01. REF LOGPAGE# 1825844.
